| Model Number |
E560BCS1 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-console controller instrument, it was reported that there was no ac power.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that there was no ac power was verified during service.The field service engineer arrived onsite and observed the ac power loss message upon power up.The field service engineer investigated and noted that the batteries needed replacement, and the power supply voltages were erratic.The issue was resolved by replacing the power supply and batteries.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the facility by a field service engineer.The instrument did not return to medtronic for servic e/analysis.Additional information b5: medtronic received additional information that no issues were found with the batteries.They were replaced as part of preventive maintenance, as they had been installed for over four years.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.